# SDR CALA2016110400849

- Difficulty date: November 2, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 74,500 hours, 16,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS INOP ROWS 20 THROUGH 30.  PER FIM TASK 33-51-815-802- BATTERY PACK REPLACED (POWER SUPPLY ALSO REPLACED AS PRECAUTION PER AMM 33-51-07.  EMER LIGHTING OPERATIONALLY CHKD OK.
